|Printable Version of Topic
Click here to view this topic in its original format
|Message Board > Methadone > Trouble Tapering|
|Posted by: boostedsil40 February 17, 2019, 12:32 PM|
|Does anyone know if theres somthing I can take to help me taper my methadone?im at 150mg and even dropping a half milligram makes me feel like s***,what can i do to help my taper process?|
|Posted by: Mojo1 February 17, 2019, 2:23 PM|
|Exercise, eat healthy and drink a lot of water.|
|Posted by: Chronicpain September 3, 2019, 9:16 AM|
|I don’t think I could have tapered without dropping sugar. I’ve talked to one other person who said the same thing.
The 30 day mark of no sugar seems to be the place where the impact is so profound on physical aches and pains but also depression & anxiety that anyone who gets this far won’t quit.
I’m 60 years old which makes it tougher than a strong young person.
Pain clinics in Florida used to give out opioids like candy and quite a few got dependent abs fear withdrawal